Research Repository

Discrete time representation of stationary and non-stationary continuous time systems

Chambers, MJ (1999) 'Discrete time representation of stationary and non-stationary continuous time systems.' Journal of Economic Dynamics and Control, 23 (4). 619 - 639. ISSN 0165-1889

Full text not available from this repository.

Abstract

This paper derives the formulae for an exact discrete time representation corresponding to a system of higher-order stochastic differential equations. The formulae are applicable in stationary, non-stationary and explosive systems and for data observed as a mixture of both stock and flow variables. Expressions are also provided for an explicit moving average representation of the disturbance vector in the discrete time model, which can be used, under the assumption of white noise continuous time disturbances, to derive formulae for the computation of the exact Gaussian likelihood function.

Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
Depositing User: Jim Jamieson
Date Deposited: 08 Jul 2012 16:43
Last Modified: 05 Feb 2019 18:15
URI: http://repository.essex.ac.uk/id/eprint/2752

Actions (login required)

View Item View Item